# SDR ZKFR201109233149

- Difficulty date: September 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 592 hours, 377 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 3030359003
- Part serial: MX707279
- Condition: Leaking
- Location: Zone 300
- Part time: 592 hours, 377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERS PUMP LEAKING.  FOUND LEAKING FROM OVERBOARD DRAIN LINE.  R & R ERS PUMP ASSY.
